# SDR 98FDEA00175

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 1130, BETWEEN STR 13L AND 14L BELL FRAME HAS DAMAGED AREA AND BARE METAL.  REMOVED DAMAGED AREA OF BELL FRAME.  ACCOMPLISHED BELL FRAME REPAIR PER SRM 53-10-4 PG 7-11.
